# SDR 98ZZZX3977

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 3520 · Passenger Oxygen System
- Part: Seal
- Part number: 4566M37B
- Condition: Broken
- Location: Cabin
- Part time: 1,870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FORWARD CABIN PBE SEAL IS BROKEN, POUCH IS SOFT.  REPLACED PBE.
